Order the Dermatographism eBook from healthy-skincare.com.
This eBook contains all the dermatographism information you need in one concise document. No need to navigate through many links to find the information you need. If you have dermatographism or know someone that has it, you are aware that there is not much information that is readily available on this skin care problem. Even many doctors are not familiar with it. Many doctors have never seen dermatographism before. This ebook as well as the dermatographism section of the healthy-skincare.com website provide some of the most detailed information anywhere on this hives skin problem.
In this eBook you will find the answers to the following questions and information on various dermatographism topics:
Below you will find an example of an entry provided by a dermatographism suffer, which can be found in the Dermatographism eBook.
I have been experiencing intense itching for over a month now. It causes long welts or hives on my skin upon scratching. I have been researching and found a name for the disorder, "Dermatographism". I first noticed the severe itching upon return from a 3-week vacation in the Philippines. At first I attributed the cause of itching to perhaps dry skin and thought it will go away after a few days. It has persisted, after the first week I noticed welts or hives started appearing where I scratch. It had gotten worse, so I started taking Benadryl. I am 50 yrs old and have not had this welts problem before. What triggered this disorder? Besides just treating the symptoms, is there a cure? Thank you.
You have accurately described dermatographism in the history you have presented. Dermatographism is often part of urticaria, in that with its acute onset is frequently associated with some kind of immunologic reaction to an antigen, something that is ingested or inhaled, or taken IV, etc. Among the more common problems are recreational drugs, and then among foods would be shellfish and peanut derivative materials, but the list is extremely long. You need to go back and try to create a diary of all of the inhalants, ingestants and/or recreational drugs that you may have used in your recent trip. It may give you insight into the cause.
Since your lesions are extensive, I would urge you to see your family internist, allergist, or board certified dermatologist. They can help you begin define the causes of this event. The use of antihistamines will produce some improvement in the symptomatology, particularly the intense itching; but in your case I would urge you to see a physician so that that individual can help you titrate the drug appropriately to minimize side effects such as sedation and still keep you comfortable until the causative agents have been determined.
When you purchase this eBook you can also choose two free eBooks from the list below. Simply email your selections to firstname.lastname@example.org after you order the dermographism eBook and your eBooks will be emailed to you.
Visit this: Pictures of Rashes Page